# SDR CA020405003

- Difficulty date: March 27, 2002
- Submitted: April 15, 2002
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 7,174 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 11892000029
- Condition: Chafed
- Location: Fuel Transfer
- Part time: 12,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE L/H FUEL CROSS TRANSFER TUBE WAS FOUND CHAFED THROUGH AND SEEPING FUEL. THE WEAR MARK ON THE TUBE MEASURED APPROXIMATELY 5/16 INCH IN LENGTH X 1/8 INCH IN WIDTH. REF: IPC 28-20-00. WEAR OCCURRED FROM THE WIRE BUNDLE COVERING OF THE GEAR UPLOCK MICROSWITCH. THE BUNDLE WAS SECURED CLEAR AFTER FUEL TUBE REPLACEMENT. SUGGEST OPARATORS CHECK THIS AREA. THE FUEL TUBE WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
